# SDR SWAA2017090616158

- Difficulty date: September 4, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 49,756 hours, 28,783 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX613917
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, ON DEPARTURE ON THE CLIMB THROUGH 4,000 FT LOSS ALL HYDRAULIC A FLUID & PRESSURE, FOLLOWED BY SYSTEM A ENGINE & ELECTRIC HYDRAULIC PUMP LOW PRESSURE LIGHT. R&R NR 1 ENGINE DRIVEN HYDRAULIC PUMP PER AMM.
